Q-Fractional Brownian motion in infinite dimensions with application to fractional Black-Scholes Market
Grecksch, W, Roth, Christian, & Anh, Vo (2009) Q-Fractional Brownian motion in infinite dimensions with application to fractional Black-Scholes Market. Stochastic Analysis and Applications, 27(1), pp. 149-175.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Clark-Haussmann-Ocone Theorem, Fractional White Noise Calculus, Girsanov's Formula, Infinite-dimensional Black-Scholes Market, Q-fractional Brownian Motion in Infinite Dimensions, Q-Fractional Hida Spaces, Quasi-Conditional Expectation|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||13 Jul 2011 13:08|
|Last Modified:||03 Dec 2012 02:07|
Repository Staff Only: item control page